Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/83529
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Fuzzy adaptive backstepping robust control for SISO nonlinear system with dynamic uncertainties
Author: Tong, S.
Li, Y.
Shi, P.
Citation: Information Sciences, 2009; 179(9):1319-1332
Publisher: Elsevier Science Inc
Issue Date: 2009
ISSN: 0020-0255
1872-6291
Statement of
Responsibility: 
Shaocheng Tong, Yongming Li, Peng Shi
Keywords: Nonlinear systems; Fuzzy adaptive control; Robust control; Backstepping technique
Rights: © 2009 Elsevier Inc. All rights reserved.
RMID: 0020128078
DOI: 10.1016/j.ins.2009.01.002
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.